# SDR AWXA200500742

- Difficulty date: June 8, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A14509
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP LT PYLON CRACKED AT ACCESS PANEL 5727L.  MAINTENANCE STOP DRILLED CRACK AT LT PYLON PANEL 5727L AND INSTALLED DOUBLER AT LT PYLON ACCESS PANEL 5727L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5430-05166-SS1.
